Clarityn allergy syrup (loratadine): antihistamine for child allergies

Clarityn allergy syrup (loratadine): antihistamine for child allergies

netdoctor.co.uk - Rita Ghelani (BPharm, MRPharmS)

Clarityn allergy syrup contains loratadine (1mg per 1ml) and is suitable for adults and children aged two years and over. It is available to buy from …

View on netdoctor.co.uk